Ankles hands and feet. I think it is from the coreg. Any one else have this issue?
Here is what I found in the list of side effects of coreg. If you push your finger into the top of your foot, does it make a depression?
sudden, unusual weight gain; swelling of the hands, ankles, or feet; unusual bruising or bleeding; unusual leg pain; very cold or blue fingers or toes.
I take 25mg coreg. My stomach feels bloated. Dr. gave me lasix, take few times a week. When I take it I pee at least 8-10 times in 3 hours. Don't swell in ankles or hands but my chest n stomach get bloated. You take any other meds? Check w/Dr. about lasix its a diuretic. I used to take blood pressure pills w/HCTZ (another diuretic but it didn't work). Now take w/o HCTZ. Lasix really works if u can take it. U should lay down w/feet under pillow to help swelling on feet n ankles.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 5 Nov 2011 • 4 answers
Posted 14 Jul 2014 • 2 answers
Posted 6 Dec 2014 • 1 answer
Posted 29 Apr 2015 • 1 answer